The solution of an equation of infinite order in a uniqueness class
Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 783-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_4_a12,
author = {Yu. N. Frolov},
title = {The solution of an equation of infinite order in a uniqueness class},
journal = {Doklady Akademii Nauk},
pages = {783--784},
year = {1965},
volume = {161},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a12/}
}
Yu. N. Frolov. The solution of an equation of infinite order in a uniqueness class. Doklady Akademii Nauk, Tome 161 (1965) no. 4, pp. 783-784. http://geodesic.mathdoc.fr/item/DAN_1965_161_4_a12/